MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an endovascular aortic repair case using the heli-fx endosystem prophylactically with a non mdt endo-graft.The aorta diameter at the renal artery was 29-30mm and the proximal aortic neck length was 15mm at implant.The vessel was not tortuous and had no calcification at implant.It was reported during the index procedure one endoanchor became dislodged from the endograft and embolized into the right renal artery.An attempt was made to recover the endoanchor with an en-snare, but this was unsuccessful.The endoanchor remains in the renal artery, and the patient has not received any further treatment.A 30-day computed tomography is planned to determine any adverse events.No patient complications have been reported as a result of this event.The cause of the dislodgement is undetermined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
D4: updated additional information received: it was confirmed that 3 endoanchors were successfully implanted before the 4th endoanchor dislodged.It was verified under fluoroscopy that the4th endoanchor penetrated through the endograft which is why the physician proceeded with the deployment.No warning lights illuminated on the applier before or when the dislodgement occurred.According to the physician, there was no resistance when pulling the device back that led to the dislodgement and it felt like the previous deployments.The ifu was followed during deployment.It was not thought that the heli-fx guide contributed to the dislodgement.The patient status was reported as recovering nicely.It was reported that the endoanchor penetrated the graft; and noted that it is very difficult to verify if the endoanchor penetrated the vessel.The endoanchor was placed in the proximal seal of the main body which was well opposed to the aortic neck and assumed that the endoanchor penetrated the vessel.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24589108
Report Number9612164-2026-01319
Device Sequence Number9385992
Product Code OTD
UDI-Device Identifier00763000645113
UDI-Public(01)00763000645113(17)271222(10)0013205183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0013205183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/14/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale